×

zbMATH — the first resource for mathematics

Sur l’interpolation entre les espaces \(L^{p\Phi}_ k\). (French) Zbl 0203.12403

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A.R. Calderon , Intermediate spaces and interpolation the complex method . Studia Math. 24 ( 1964 ), 113 - 190 . Article | MR 167830 | Zbl 0204.13703 · Zbl 0204.13703 · eudml:217085
[2] A.P. Caldebon et A. Zygmund , On the existence of certain singular intergrals . Acta Math. 88 ( 1952 ), 85 - 139 . MR 52553 | Zbl 0047.10201 · Zbl 0047.10201 · doi:10.1007/BF02392130
[3] S. Campanato , Propietà. dihötderianità di alcune classi di funzioni . Ann. Scuola Norm. Sup. Pisa , s. III , vol XVII ( 1963 ) 175 - 188 . Numdam | MR 156188 | Zbl 0121.29201 · Zbl 0121.29201 · numdam:ASNSP_1963_3_17_1-2_175_0 · eudml:83296
[4] S. Campanato , Proprietà di una famiglia di spazi funzionali Ann. Scuola. Norm. Sup. Pisa s III , vol. XVIII ( 1964 ) ( 137 - 160 ). Numdam | MR 167862 | Zbl 0133.06801 · Zbl 0133.06801 · numdam:ASNSP_1964_3_18_1_137_0 · eudml:83314
[5] S. Campanato , Teoremi di interpolazione pei, trasformzioni che applicano Lp in Cn ,\alpha . Ann. Scuola Norm. Sup. Pisa , s. III , vol. XVII ( 1964 ) 345 - 360 . Numdam | Zbl 0135.35102 · Zbl 0135.35102 · numdam:ASNSP_1964_3_18_3_345_0 · eudml:83328
[6] S. Campanato , Equazioni ellittiche del II^\circ ordine e spazi L(2,\lambda ) Ann. Mat. Pura Appl. s. IV , vol. LXIX ( 1965 ) 321 - 381 . Zbl 0145.36603 · Zbl 0145.36603 · doi:10.1007/BF02414377
[7] S. Campanato , et M.K.V. Murthy , Una generalizzazione del teorema di Riesz-Thorin , Ann. Scuola. Norm. Sup. Pisa s III , Vol. XIX ( 1965 ) 87 - 100 . Numdam | MR 180860 | Zbl 0145.16301 · Zbl 0145.16301 · numdam:ASNSP_1965_3_19_1_87_0 · eudml:83343
[8] S. Campanato , et G. Stampacchia , Sulle maggiorazioni in LP nella teoria dell’equazioni ellittiche . A paraître. Zbl 0142.37604 · Zbl 0142.37604 · eudml:194932
[9] G. Da Prato , Spazi L(p,\theta ) (\Omega , \delta ) e le loro proprietà . Ann. Mat. Pura Appl. s. IV , vol. LXIX ( 1965 ) 383 - 392 . Zbl 0145.16207 · Zbl 0145.16207 · doi:10.1007/BF02414378
[10] P. Grisvard , Commutativé de deux fonteurs d’interpolation et applications . Thèse. Paris . 1965 .
[11] L. Hörmander , Estimates for translation invariant operators in Lp-spaces , Acta Math. 104 ( 1960 ) 93 - 140 . MR 121655 | Zbl 0093.11402 · Zbl 0093.11402 · doi:10.1007/BF02547187
[12] F. John , et L. Nirenberg , On functions of bounded mean oscillation . Comm. Pure Appl. Math. Vol. 14 ( 1961 ) 415 - 426 . MR 131498 | Zbl 0102.04302 · Zbl 0102.04302 · doi:10.1002/cpa.3160140317
[13] B.F. Jones , JR. A class of singular integrals . Amer. J. Math. 86 ( 1964 ) 441 - 462 . MR 161099 | Zbl 0123.08501 · Zbl 0123.08501 · doi:10.2307/2373175
[14] P. Kree , Sur les multiplicateurs dans F Lp . C. R. Acad. Sci. Paris 260 ( 1965 ) 4400 - 4403 . MR 178376 | Zbl 0132.09101 · Zbl 0132.09101
[15] P. Kree , Interpolation d’espaces qui ne sont ni normés, ni complets . Applications. Séminaire Lions Schwartz ( 1964 -1965) [16] J.L. Lions , Une construotion d’espaces d’interpolations . C. R. Acad. Sci ,, Paris 251 ( 1960 ) 1853 - 1855 . MR 119093 | Zbl 0118.10702 · Zbl 0118.10702
[16] . J.L. Lions , et J. Peetre , Sur une classe d’espaces d’interpotation . Publ. Math. Inst. Hautes Etudes Sci. 19 ( 1964 ) 5 - 68 . Numdam | MR 165343 | Zbl 0148.11403 · Zbl 0148.11403 · doi:10.1007/BF02684796 · numdam:PMIHES_1964__19__5_0 · eudml:103841
[17] G.G. Lorfntz , Some new functional spaces . Ann. Math. 51 ( 1950 ) 37 - 55 . Zbl 0035.35602 · Zbl 0035.35602 · doi:10.2307/1969496
[18] G.N. Meyers , Mean oscillatiorr over cubes and Holder- continuity , Proc. Amer. Math. Soc. 15 ( 1964 ) 717 - 721 . MR 168712 | Zbl 0129.04002 · Zbl 0129.04002 · doi:10.2307/2034586
[19] J. Peetre , Nouvelles propriétés d’espaces d’interpolation C. R. Acad. Sci. , Paris 256 ( 1963 ) 1424 - 1426 . MR 178381 | Zbl 0129.08401 · Zbl 0129.08401
[20] J. Peetre , Espaces d’interpolation, généralisations, applications . Rend. Sem. Mat. Fis . Milano 34 ( 1964 ) 133 - 161 . MR 172107 | Zbl 0151.17902 · Zbl 0151.17902 · doi:10.1007/BF02923402
[21] J. Peetre , Espaces d’interpolation et théorème de Soboleff . Ann. Inst. Fourier ( Grenoble ) XVI ( 1966 ) 279 - 317 . Numdam | MR 221282 | Zbl 0151.17903 · Zbl 0151.17903 · doi:10.5802/aif.232 · numdam:AIF_1966__16_1_279_0 · eudml:73895
[22] J. Peetre , On convoluction operators leavirrg Lp\lambda -spaces invariant . A paraitre das les Annali di Matematica. [24] M. Riesz , Sur les maxima de8 formes bilinéaires et sur les fonctionelles linéaires . Acta Math. 49 ( 1927 ) 465 - 497 . JFM 53.0259.03 · JFM 53.0259.03
[23] S. Spanne , Some functiore spaces defined using the mean oscillation over cubes . Ann. Scuola Norm. Sup. Pisa , s. III vol. XIX , ( 1965 ) 593 - 608 . Numdam | MR 190729 | Zbl 0199.44303 · Zbl 0199.44303 · numdam:ASNSP_1965_3_19_4_593_0 · eudml:83366
[24] G. Stampacchia , L(P’\lambda ) spaces and interpolation . Comm. Pure Appl. Math. 17 ( 1964 ) Zbl 0149.09201 · Zbl 0149.09201 · doi:10.1002/cpa.3160170303
[25] G. Stampacchia , The spaces L(p,\lambda ) N(P, \lambda ) and interpolation . Ann. Scuola. Norm. Sup. Pisa . s. III , vol. XIX , ( 1965 ) 443 - 462 . Numdam | Zbl 0149.09202 · Zbl 0149.09202 · numdam:ASNSP_1965_3_19_3_443_0 · eudml:83358
[26] A. Zygmund , Trigonometric Series , Cambridge University Press , 1959 . MR 107776 | Zbl 0085.05601 · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.